On convergence of transforms of differential equations to the normal form
Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 987-989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_5_a1,
author = {A. D. Bruno},
title = {On convergence of transforms of differential equations to the normal form},
journal = {Doklady Akademii Nauk},
pages = {987--989},
year = {1965},
volume = {165},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a1/}
}
A. D. Bruno. On convergence of transforms of differential equations to the normal form. Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 987-989. http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a1/